# SDR ASOA201101138

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 17,472 hours, 12,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM HAS EXFOLIATION CORROSION UPPER SURFACE APPROX LBL 14.  R & R DAMAGED FLOORBEAM SECTION WITH NEW IAW SRM 51-42-06, 51-42-13, 51-42-21, 51-40-11, 51-24-36, 51-42-02, 51-45-00, 51-42-22.
